Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Irregular periods, heavy. Took pill to stop. Reoccurred periods. Feels sick, loss of appetite. Reason?

i got my periods on a tuesday, and they were heavy, i was on holiday, decided to take the pill to stop my periods, only took the pills for one day, the periods didnt stop, just reduced, period finnished on by monday as my periods last 7 days, i had sex with my partner tuesday and wednesday. fliying back home, thursday morning arriving bk home from my holiday started bleeding again, not too heavy, the bleeding lasted 5 days... i ve been feeling sick, hate certain foods, lost of appetite .... i havent had sex since i was abroad as my partner lives abroad... could i be pregnant?
Asked On : Wed, 21 Nov 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor